Decomposability of extension rings

Bhat, V. K. (2008) Decomposability of extension rings. Albanian J. Math., 2 (4). pp. 283-291.

[img]
Preview
Text
054.pdf

Download (187kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:37
Last Modified: 06 Dec 2017 19:37
URI: http://kerkoje.com/id/eprint/167

Actions (login required)

View Item View Item